# SDR AALA202010159013

- Difficulty date: October 14, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Airbus A321-231
- Aircraft serial: 6334
- Aircraft time: 20,237 hours, 5,643 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Part number: D5598141100400
- Condition: Excess Play
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND EXCESSIVE PLAY HINGE ARM 1 ELEVATOR ON RT HORIZONTAL STABILIZER.  REPLACED HINGE FITTING ARM 1 RT ELEVATOR, IAW AMM 55-16-42-400-001-A.
